# SDR AALA202502033159

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 24,624 hours, 10,772 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Light
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FUEL PUMP LOW PRESSURE LIGHT CAME ON AFTER LANDING. LEFT AFT FUEL PUMP LOW PRESSURE LIGHT IS ILLUMINATED WHILE ON. REPEAT WRITE UP.  (OPEN).
